MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US CROSSLINK ANCHOR PG GLENOID 40; GLENOID (STEPTECH AND ANCHOR PEG) : SHOULDER GLENOID

DEPUY ORTHOPAEDICS INC US CROSSLINK ANCHOR PG GLENOID 40; GLENOID (STEPTECH AND ANCHOR PEG) : SHOULDER GLENOID
Catalog Number 113640026
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 08/20/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Revised tsr global icon and apg+ due to loosening of apg+ and instability.Global icon was well fixed but had an approximate 50 degrees of retroversion.This was revised to a cemented global unite stem.Apg+ was lifting off the bone both superior and inferior but had good fixation on central peg.This was revised for the same size matched apg+ implant but fully cemented.Pt had good cuff and operation was completed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: revised tsr global icon and apg+ due to loosening of apg+ and instability.Global icon was well fixed but had an approximate 50 degrees of retroversion.This was revised to a cemented global unite stem.Apg+ was lifting off the bone both superior and inferior but had good fixation on central peg.This was revised for the same size matched apg+ implant but fully cemented.Pt had good cuff and operation was completed.The product was not returned to depuy synthes, however photos were provided for review.The photo investigation revealed the middle prong fractured of the crosslink anchor pg glenoid 40.Additionally, device has extraction marks over their surface.Even though there is no specific cause for the fracture observed, consideration must be given to all other potential influences such as the extraction process, surgical process, patient variables (e.G.Activity level and use), anatomical considerations and patient changes over time.Any conclusions from the investigational input provided have to be placed into context with all other relevant factors.With evidence provided, implant loosening cannot be confirmed as there is no chronological information nor specific dates to verify the event.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was not confirmed as the observed condition of the crosslink anchor pg glenoid 40 would have not contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
CROSSLINK ANCHOR PG GLENOID 40
Common Device Name
GLENOID (STEPTECH AND ANCHOR PEG) : SHOULDER GLENOID
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE RAYNHAM MFG SITE
325 paramount drive
raynham MA
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key20084685
Report Number1818910-2024-18197
Device Sequence Number7811075
Product Code KWS
UDI-Device Identifier10603295006954
UDI-Public(01)10603295006954(17)270930(10)M11N05
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K052472
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number113640026
Device Lot NumberM11N05
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2024
Supplement Date Received by Manufacturer09/05/2024
11/14/2024
Initial Report FDA Received Date08/28/2024
Supplement Report FDA Received Date09/11/2024
11/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANCHOR PLATE SIZE 42.; CROSSLINK ANCHOR PG GLENOID 40.; HUMERAL HEAD SIZE 44.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale